# SDR SWIA200414062

- Difficulty date: November 4, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 14,253 hours, 12,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Converter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY TRACK LIGHTING AT SEAT 12AB IS NOT ILLUMINATING.  REMOVED AND REPLACED CONVERTER IAW 33-00-00.  OPERATIONAL CHECK GOOD.
